Alert archive / New York / Tornado Warnings in 2024
Tornado Warning 16, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Jul 10, 2024, 4:23 PM EDT for Cayuga County, Cortland County, Onondaga County, New York. It was in force for 37 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2024, 4:23 PM EDT (20:23 UTC)
- Expired
- Jul 10, 2024, 5:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Cayuga County, NY, Cortland County, NY, Onondaga County, NY
The radar
The Binghamton radar (KBGM), 66 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:26 PM EDT | TSTM WND DMG | 1 Ene Montville, NY | Numerous trees down. Tree on house. Tree on car. Poles down. |
| Jul 10, 4:26 PM EDT | TSTM WND DMG | 1 Nnw Locke, NY | Trees down between Locke and Moravia. Time estimated from radar. |
| Jul 10, 4:26 PM EDT | TSTM WND DMG | 2 Nnw Locke, NY | Multiple reports of trees down between Locke and Moravia. Time estimated from radar. |
| Jul 10, 4:28 PM EDT | TSTM WND DMG | Niles, NY | Multiple reports of trees and wires down. Time estimated from radar. |
| Jul 10, 4:30 PM EDT | TSTM WND DMG | 2 Sw Kelloggsville, NY | Multiple trees snapped and uprooted on Buckley Hill Road in Moravia. Time estimated from radar. |
| Jul 10, 4:34 PM EDT | TSTM WND DMG | Sempronius, NY | Multiple reports of trees and wires down. Time estimated from radar. |
| Jul 10, 4:45 PM EDT | TSTM WND DMG | 1 Nnw Scott, NY | Tree down, partially blocking Route 41. Time estimated from radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 12:06 PM EDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 543 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted.
743
WFUS51 KBGM 102023
TORBGM
NYC011-023-067-102100-
/O.NEW.KBGM.TO.W.0016.240710T2023Z-240710T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
423 PM EDT Wed Jul 10 2024
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
Southeastern Cayuga County in central New York...
Northwestern Cortland County in central New York...
South central Onondaga County in central New York...
* Until 500 PM EDT.
* At 422 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Moravia, or 15 miles south of Auburn, moving
northeast at 30 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Moravia, Sempronius, and Kelloggsville around 430 PM EDT.
Scott around 440 PM EDT.
Otisco and Tully around 450 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4277 7605 4262 7648 4263 7649 4277 7659
4293 7618
TIME...MOT...LOC 2022Z 244DEG 28KT 4272 7647
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
DK/MJM2 follow-up statements
134
WWUS51 KBGM 102034
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
434 PM EDT Wed Jul 10 2024
NYC011-023-067-102100-
/O.CON.KBGM.TO.W.0016.000000T0000Z-240710T2100Z/
Cayuga NY-Cortland NY-Onondaga NY-
434 PM EDT Wed Jul 10 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM EDT FOR
SOUTHEASTERN CAYUGA...NORTHWESTERN CORTLAND AND SOUTH CENTRAL
ONONDAGA COUNTIES...
At 434 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Sempronius, or 12 miles northwest of Cortland,
moving east at 35 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Scott around 440 PM EDT.
Tully around 445 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4277 7605 4266 7640 4278 7642 4293 7618
TIME...MOT...LOC 2034Z 249DEG 31KT 4275 7632
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
DK/MJM668 WWUS51 KBGM 102058 SVSBGM Severe Weather Statement National Weather Service Binghamton NY 458 PM EDT Wed Jul 10 2024 NYC011-023-067-102106- /O.EXP.KBGM.TO.W.0016.000000T0000Z-240710T2100Z/ Cayuga NY-Cortland NY-Onondaga NY- 458 PM EDT Wed Jul 10 2024 ...THE TORNADO WARNING FOR SOUTHEASTERN CAYUGA...NORTHWESTERN CORTLAND AND SOUTH CENTRAL ONONDAGA COUNTIES WILL EXPIRE AT 500 PM EDT... The Tornado Warning that was previously in effect has been reissued for Northwestern Corland, Southeastern Onondaga and Southwestern Madison Counties and is in effect until 530 PM EDT. Please refer to that bulletin for the latest severe weather information. A Tornado Watch remains in effect until 900 PM EDT for central New York. LAT...LON 4277 7605 4266 7640 4278 7642 4293 7618 TIME...MOT...LOC 2056Z 244DEG 28KT 4282 7613 $$ DK/MJM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Jul 10, 1:49 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 10, 1:49 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
149 PM EDT Wed Jul 10 2024
.SYNOPSIS...
The remnants of Beryl will impact the region today bringing
potential flash flooding and severe thunderstorms. A few showers
will linger into Thursday, before high pressure builds back in
for the end of the week.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
***Heightened risk for tornadoes and flash flooding continues***
150 PM update...
Main concerns in the near term remain focused on the threat for
severe thunderstorms producing damaging winds and tornadoes this
afternoon and into the evening hours. We are also concerned for
the threat of heavy rain leading to localized flash flooding.
Heat and humidity also continue today across most of central NY
and northeast PA.
A very unstable air mass has developed across much of the
interior Northeast this afternoon ahead of an approaching low
pressure system that contains the remnants of Beryl. There is a
rich air mass associated with the system, which has combined
with a supplemental plume of deep moisture that is advecting
north into the region. We have already seen a couple of discrete
rotating thunderstorms move north within the warm sector and we
are currently watching a line of discrete storms in western NY
start to move into Steuben county and these storms will be the
focus of attention into the evening.
Very favorable deep and low level shear will create very
favorable conditions for rotating storms and the threat for
tornadoes. Deep convection will also lead to the threat of
strong damaging straight line winds as the storms grow upscale
into the evening.
The threat of heavy rain will be highest along and north of the
I-90 corridor where multiple rounds of heavy rain are possible
which could lead to several inches of rain in a short period of
time.
After the sun sets tonight, there will be a loss of instability
and the stronger dynamics will also shift off to the east. The
parent low pressure system will move out tonight and a slightly
cooler and much drier air mass will advect in behind the system
into Thursday. Highs on Thu will only climb into the upper 70s
and 80s with dew points in the 60s. A very comfortable day.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY/...
1130 AM update...
A weak slow-moving surface boundary will be hung up along the
East Coast Fri and Sat and allow for a persistent threat of
showers and storms. The most favorable chance for precip will be
over the Catskills and Poconos. A ridge of high pressure will
set up farther to the west and keep areas west of I-81 mostly
dry and quiet. Temperatures will remain hot with highs in the
80s and lower 90s. Humidity will remain elevated but not
extreme...with dew points in the 60s.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
1130 AM update...
The weak ridge over the interior NE Saturday night will slowly
trend to the east through the rest of the weekend. This will
bring a brief period of dry/quiet weather to the region Sat
night and Sun. There could be a few popup thunderstorms Sunday
afternoon/evening, but better chances for convection exist
Monday and Tuesday as the ridge breaks down and the synoptic
pattern becomes more cyclonic. Precipitation chances will be
elevated during the late afternoon/evening hours during peak
heating.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A tropical, unstable airmass will be over the region today and
ceilings are expected to fall later today to near MVFR.
Thunderstorms have begun to develop across Central NY, and will
continue to develop and possibly impact the majority of
terminals through this evening. Due to the expected scattered
nature of these storms, we included a tempo group for all
terminals for a few hours into the TAF period, until a more
organized line of storms is expected to form and more west to
east around 21-23Z. Storms are expected to taper down mainly
after 00Z, with a few straggling showers through 02-03Z, and
there's a possibility of fog to develop early in the morning,
with categories dropping down to MVFR/fuel alt to possibly IFR
visibilities. The highest confidence for possible IFR
visibilities to occur will be in ITH and ELM, but other Central
NY counties have small possibilities, but left out of the TAF
for now due to low confidence.
Outlook...
Thursday...Isolated showers possible, with associated
restrictions.
Friday through Monday...Mostly VFR conditions with isolated
showers possible.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ038>040-043-
044-047-048-072.
NY...Flood Watch until midnight EDT tonight for NYZ009-018-036-037.
Heat Advisory until 8 PM EDT this evening for NYZ015>018-
022>025-036-037-044-045-055-056-062.
&&
SYNOPSIS...BJT/MPK
NEAR TERM...BJT/MPK
SHORT TERM...BJT
LONG TERM...BJT
AVIATION...KL/MPKHazardous weather outlook, Jul 10, 12:28 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 1228 PM EDT Wed Jul 10 2024 NYZ015>017-022>025-044-045-055-056-PAZ038>040-043-044-047-072-111630- Yates-Seneca-Southern Cayuga-Steuben-Schuyler-Chemung-Tompkins- Cortland-Chenango-Tioga-Broome-Bradford-Susquehanna-Northern Wayne- Wyoming-Lackawanna-Luzerne-Southern Wayne- 1228 PM EDT Wed Jul 10 2024 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ009-111630- Northern Oneida- 1228 PM EDT Wed Jul 10 2024 ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ046-057-111630- Otsego-Delaware- 1228 PM EDT Wed Jul 10 2024 ...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ062-PAZ048-111630- Sullivan-Pike- 1228 PM EDT Wed Jul 10 2024 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS. NYZ018-036-037-111630- Onondaga-Madison-Southern Oneida- 1228 PM EDT Wed Jul 10 2024 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...TORNADO WATCH 517 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Heat Advisory. Tornado Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about severe weather to the NWS.
In the hours before
Local storm report, Jul 10, 1:54 PM EDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
154 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM Funnel Cloud 2 NNW Georgetown 42.80N 75.74W
07/10/2024 Madison NY Broadcast Media
&&Local storm report, Jul 10, 3:16 PM EDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
316 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Funnel Cloud 3 WNW Sonora 42.35N 77.21W
07/10/2024 Steuben NY Trained Spotter
&&Local storm report, Jul 10, 3:27 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
327 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Tstm Wnd Dmg 1 NNE Waterloo 42.91N 76.86W
07/10/2024 Seneca NY 911 Call Center
Trees down in Waterloo. One large tree has
fallen onto a home. Unknown injuries.
&&Local storm report, Jul 10, 3:45 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
345 PM EDT Wed Jul 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM Tstm Wnd Dmg Tyre 42.97N 76.84W
07/10/2024 Seneca NY 911 Call Center
Trees and wires down.
&&The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 3:04 AM EDT | Flood Watch | BGM | Madison, Oneida, Onondaga | 21 hr |
| Jul 10, 12:37 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Madison, Oneida | 38 min |
| Jul 10, 12:45 PM EDT | Tornado Warning | BGM | Madison, Oneida | 45 min |
| Jul 10, 1:11 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison | 49 min |
| Jul 10, 1:41 PM EDT | Tornado Warning | BGM | Steuben, Yates | 34 min |
| Jul 10, 1:54 PM EDT | Tornado Warning | BGM | Steuben | 51 min |
| Jul 10, 2:01 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 16 min |
| Jul 10, 2:03 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 12 min |
| Jul 10, 2:07 PM EDT | Severe Thunderstorm Warning | BGM | Steuben, Yates | 38 min |
| Jul 10, 2:14 PM EDT | Tornado Warning | BGM | Steuben, Yates | 46 min |
| Jul 10, 2:27 PM EDT | Tornado Warning | BGM | Yates | 18 min |
| Jul 10, 2:42 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Steuben, Yates | 48 min |
| Jul 10, 2:43 PM EDT | Tornado Warning | BGM | Steuben | 47 min |
| Jul 10, 2:57 PM EDT | Tornado Warning | BGM | Cayuga, Seneca | 33 min |
| Jul 10, 3:12 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben | 48 min |
| Jul 10, 3:23 PM EDT | Tornado Warning | BGM | Cayuga, Seneca | 37 min |
| Jul 10, 3:41 PM EDT | Tornado Warning | BGM | Cayuga, Onondaga | 34 min |
| Jul 10, 3:52 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Tompkins, Yates | 53 min |
| Jul 10, 3:59 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Schuyler, Steuben, Tompkins | 46 min |
| Jul 10, 4:03 PM EDT | Tornado Warning | BGM | Cayuga, Seneca | 27 min |
| Jul 10, 4:05 PM EDT | Tornado Warning | BGM | Madison, Onondaga | 25 min |
| Jul 10, 4:08 PM EDT | Tornado Warning | BGM | Chemung, Schuyler, Tompkins | 52 min |
| Jul 10, 4:27 PM EDT | Tornado Warning | BGM | Oneida, Onondaga | 48 min |
| Jul 10, 4:41 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Tioga | 49 min |
| Jul 10, 4:46 PM EDT | Tornado Warning | BGM | Chemung, Tioga | 44 min |
| Jul 10, 4:52 PM EDT | Tornado Warning | BGM | Cortland, Madison, Onondaga | 38 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Tompkins | 47 min |
| Jul 10, 5:00 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 30 min |
| Jul 10, 5:15 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 45 min |
| Jul 10, 5:23 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 52 min |
| Jul 10, 5:31 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Yates | 42 min |
| Jul 10, 5:31 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chemung, Tioga | 44 min |
| Jul 10, 5:36 PM EDT | Tornado Warning | BGM | Madison, Oneida | 24 min |
| Jul 10, 5:37 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Onondaga | 38 min |
| Jul 10, 5:55 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 50 min |
| Jul 10, 5:58 PM EDT | Tornado Warning | BGM | Oneida | 17 min |
| Jul 10, 6:03 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca | 24 min |
| Jul 10, 6:10 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 50 min |
| Jul 10, 6:15 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Tioga | 45 min |
| Jul 10, 6:29 PM EDT | Tornado Warning | BGM | Broome, Chenango, Tioga | 46 min |
| Jul 10, 6:39 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 13 min |
| Jul 10, 6:55 PM EDT | Flash Flood Warning | BGM | Onondaga | 2 hr |
| Jul 10, 7:18 PM EDT | Tornado Warning | BGM | Chenango, Otsego | 42 min |
| Jul 10, 7:57 PM EDT | Flash Flood Warning | BGM | Chenango | 4 hr |
| Jul 10, 7:57 PM EDT | Tornado Warning | BGM | Chenango, Otsego | 48 min |
Nearby
Tornado Warnings in New York, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.